Bibliographic Details
| Title: |
On the integral transform of generalized k-Hilfer--Prabhakar fractional derivative with applications to fractional type advection-dispersion equations. |
| Authors: |
Dubey, Ved Prakash1 vpdubey19@gmail.com, Singh, Jagdev2 jagdev.singh@jecrcu.edu.in, Tripathi, Jitesh Pati3 j.p.tripathi@branu.ac.in, Dubey, Sarvesh4 saavesh.dubey@brabu.ac.in, Baleanu, Dumitru5 dumttru.baleanr@lau.rdu.lb, Kumar, Devendra6 devrndrn.maths@gmail.com |
| Source: |
International Journal of Optimization & Control: Theories & Applications. 2026, Vol. 16 Issue 3, p997-1022. 26p. |
| Database: |
Mathematics Source |